# SDR SIMA20120824011

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 31,382 hours, 28,826 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98103838
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4143,  CREW REPORTED THAT PRIOR TO NR 2 ENGINE START, EICAS FAILED (SCREEN BLANK) AND SMELLS.  ELECTRICAL SMOKE NOTICED IN COCKPIT AND BY FLIGHT ATTENDANT.  AIRCRAFT REMOVED FROM SERVICE.    COMPLIED WITH GENERAL VISUAL INSPECTION OF PRIMARY  EICAS CONNECTOR AND WIRING.  REPLACED FIRST OFFICER’S MULTI FUNCTION DISPLAY UNIT.  CHECKED GOOD IAW AMM 342201.   AIRCRAFT RETURNED TO SERVICE.
